# SDR DALA2022102406846

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 CRACKED INTERCOSTAL STA 675, S-11R AT PAX CABIN INNER FUSELAGE STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00609:INTERCOSTAL STA 675, S-11R AT PAX CABIN INNER FUSELAGE STRUCTURE WAS REPAIRED PER B757-200 SRM. (2459668)
